You are here:

Homeopathy/ask about sexual problem

Advertisement


Question
"Dear sir
         , I am taking homeopathy medicins recomded by my phisician seleniun 3x. and one more last 10 days . but , I want to ask a que sir. . ..

Quetion- when i'm talking with girlfriend then some stumulatin becomes and some liquid drops come out like water , so what is this sir, is that sereous metter or not.

plz give me reply , I'm waiting ur reply.

thank u sir
sunil

Answer
Dear Sunil, you are welcome

You should not worry about your condition. It is quite normal. You donít need any medicine. The best advice for you is that you should try to remain calm and control your emotions during conversation. You should not become too emotional.

Best wishes.
Dr. Sultan Mahmud

Homeopathy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Sultan Mahmud

Expertise

I can answer all questions regarding treatment of mental, emotional, and physical diseases by homeopathy.

Experience

I have treated a variety of patients, like acute and chronic cases, cardiac patients, cases of advanced pathology, and psychiatric patients.

Publications
I have self published six books on homeopathy.

Education/Credentials
Government recognized Diploma in homeopathy, D.H.M.S. and I am a registered homeopathic practitioner.

©2016 About.com. All rights reserved.